# SDR ASAA2021052334873

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,927 hours, 8,589 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT BETWEEN 4000-3000',250 KIAS. DUAL FMC FAILURE. BOTH FMCS RETURNED AFTER APPROXIMATELY 20S. ALL DATA LOST. GROUNDED - YES. FOLLOWED B737-900 FIM 34-61 TASK 836. PERFORMED RESET OF FMC 1&2. ALL FUNCTIONS NORMAL. SUSPECT INTERMITTENT FAULT CAUSED BY OPS RESET OR DOWN MODE. BITE TEST OF FMCS SHOWED NO FAULTS. A/C OK FOR SERVICE.
